advertisement
Question
Posted by: vovo | 2009/03/03

can i fall pregnant while using pill

i have a four months old baby, i started using the nordette pill on the 7th feb 2009 and had sex on the 21st feb 2009 then i used the same pills as morning after pill taking 4 pills immediately and another 4 after 12 hours then the following day continued with the pills as usual, ever since i started i did not have period, should i be worried that i might fall pregnant?
regards vovo

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not sure why you took extra pills, as you would have been protected with the normal pill. It is probably this that has caused you not to have a period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement